# SDR UIEA2020081341692

- Difficulty date: August 11, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,319 hours, 19,447 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SLAT INBD LE HAD DAMAGE 8"X 6" AND A DEPTH OF 1.5".  REPAIRED THE NR 8 SLAT IB LE IAW FAS EA 20009-IR.
